Pain and weight loss

Had a facet joint injection and epidural. 3 was ago. It helped for 20 days now pain is coming back also take tramadol amertriptaline and other pain killers . Also had cortisone injection in heel for planter fatititues. So not feeling that great and in a lot of pain, l keep going. Had 10 days in Spain and tried to do as much walking as l could. Also trying to lose weigh. Did not put any on while away, also this week lost 1 1/2 lb. so even though I am feeling down trying not to give up as I know there are more people worse off than me.

2 Replies

  • You're having a tough time.

    Just to remind you that weight loss is 80% diet and 20% exercise. It sounds like you need the rest so I would suggest that you take it a little easier and continue to eat well. Maybe look at seated exercise if you feel like you need to do something.

    You'll still lose weight but also give yourself an opportunity to recover a little.

  • You can get foot insoles for that foot condition on eBay

You may also like...